MathSciNet Relay Station
MathSciNet bibliographic data
MR879566 (88h:35020) 35B65 (35L60)
Jensen, R.; Souganidis, P. E. A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension. Trans. Amer. Math. Soc. 301 (1987), no. 1, 137–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement